MathSciNet Relay Station
MathSciNet bibliographic data
MR9589 09.0X
Fine, N. J.; Niven, Ivan The probability that a determinant be congruent to $a\pmod m$. Bull. Amer. Math. Soc. 50, (1944). 89–93.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement